# SDR CA110308006

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6087T04P06
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) 30 MINUTES AFTER TAKEOFF, THE CREW MADE A FORCED LANDING DUE TO 1 ENGINE IN FLIGHT SHUTDOWN.  THAT IFSD WAS DUE TO A LOW OIL PRESSURE.
